Alert archive / Florida / Areal Flood Warnings in 2021
Areal Flood Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this areal flood warning at Mar 30, 2021, 6:16 PM EDT for Marion County, Florida. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2021, 6:16 PM EDT (22:16 UTC)
- Expired
- Mar 30, 2021, 8:15 PM EDT
- In force
- 119 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this areal flood warning went out at Mar 30, 4:06 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 30, 4:06 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 406 PM EDT Tue Mar 30 2021 .NEAR TERM [Tonight through Wednesday]... Earlier convection and heavy rain have decreased as warm front has lifted north in se Ga and mid- level trough has shifted off the se coast. Scattered showers and thunderstorms will be possible through the early evening hours over our southern zones of ne Fl where seabreezes and higher moisture/instability exists. Rain chances should end by around midnight with a chance of fog and sea fog late tonight and Wednesday morning due to light winds and increased low level moisture with passage of warm front. Low temperatures will be warmer with lows in the low/mid 60s. The area will be in the warm sector on Wednesday with temperatures reaching the mid/upper 80s along with higher humidity. Scattered afternoon showers and storms will be possible mainly over eastern zones where the east coast seabreeze front will be located. .SHORT TERM [Wednesday night through Friday night]... Upper level trough will push a cold front through the area Wednesday night. The front will exit our area Thursday morning with strong cold air advection in its wake on Thursday. The front will produce showers and possibly a few thunderstorms Wednesday evening mainly over se Georgia where better lift and moisture will be located. Sunny and breezy conditions for Thursday as strong high pressure builds into the area. Thursday will be much cooler with high temperatures mostly in the 60s. Colder Thursday night with breezy northerly winds. Lows will be in the upper 30s north to mid 40s south. Wind chills by early Friday morning will be in the mid/upper 30s for most of the area. Friday will be cold again with high temperatures only in the lower 60s with breezy winds especially near the coast. Friday night will be cold again but with lighter winds. .LONG TERM [Saturday Through Tuesday]...Cold conditions for Saturday morning with the chance of early morning patchy frost for inland southeast Ga counties. Minimum temperatures will be in the mid 30s over inland se Ga. Surface high pressure ridge will push off the se coast this weekend providing an onshore flow into early next week. Dry weather is expected through the period as a dry wnw flow aloft persists. Temperatures will be below average on Saturday and then moderating back to near average Sunday through Tuesday. && .MARINE... A strong cold front will move southeast across region Wednesday night into Thursday morning. A strong area of high pressure will build from the northwest Thursday. The center of this high to the northwest will settle closer to the region through Friday, then to the north Friday night through Saturday. The high will weaken as it builds more toward the northeast Sunday through early next week. && .PRELIMINARY POINT TEMPS/POPS... AMG 62 86 51 62 37 / 10 10 30 0 0 SSI 64 80 56 66 42 / 10 30 20 0 0 JAX 65 86 56 67 41 / 0 30 10 0 0 SGJ 66 83 59 69 46 / 10 50 10 0 0 GNV 63 86 57 69 41 / 50 30 10 0 0 OCF 66 88 61 73 42 / 50 40 10 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Local storm report, Mar 30, 1:20 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
120 PM EDT TUE MAR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 3 WNW ICHETUCKNEE SPRIN 29.98N 82.81W
03/30/2021 M3.22 INCH Suwannee FL PUBLIC
PRIVATE WEATHER STATION MEASURED A STORM TOTAL RAINFALL
OF 3.22 INCHES SINCE THE PREDAWN HOURS ON TUESDAY.
1230 PM HEAVY RAIN 4 NE FORT WHITE 29.97N 82.67W
03/30/2021 M3.89 INCH Columbia FL PUBLIC
PRIVATE WEATHER STATION MEASURED A STORM TOTAL RAINFALL
OF 3.89 INCHES SINCE THE PREDAWN HOURS ON TUESDAY.
1230 PM HEAVY RAIN 6 N WORTHINGTON SPRINGS 30.01N 82.44W
03/30/2021 M2.89 INCH Union FL PUBLIC
PRIVATE WEATHER STATION MEASURED A STORM TOTAL RAINFALL
OF 2.89 INCHES SINCE THE PREDAWN HOURS ON TUESDAY.
1230 PM HEAVY RAIN 1 ENE LAKE BUTLER 30.03N 82.32W
03/30/2021 M4.29 INCH Union FL PUBLIC
PRIVATE WEATHER STATION MEASURED A STORM TOTAL RAINFALL
OF 4.29 INCHES SINCE THE PREDAWN HOURS ON TUESDAY.
1230 PM HEAVY RAIN 5 SE RAIFORD 30.01N 82.18W
03/30/2021 M3.21 INCH Bradford FL PUBLIC
PRIVATE WEATHER STATION MEASURED A STORM TOTAL RAINFALL
OF 3.21 INCHES SINCE THE PREDAWN HOURS ON TUESDAY.
1230 PM HEAVY RAIN 5 WNW ICHETUCKNEE SPRIN 29.99N 82.85W
03/30/2021 M3.35 INCH Suwannee FL PUBLIC
PRIVATE WEATHER STATION MEASURED A STORM TOTAL RAINFALL
OF 3.35 INCHES SINCE THE PREDAWN HOURS ON TUESDAY.
&&
NELSONLocal storm report, Mar 30, 2:54 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT TUE MAR 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 2 NE NEW RIVER 29.98N 82.24W
03/30/2021 M4.61 INCH BRADFORD FL CO-OP OBSERVER
CO-OP OBSERVER STATION NRTF1 2.0 NE NEW
RIVER.
&&
KCSpecial weather statement, Mar 30, 5:27 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
527 PM EDT Tue Mar 30 2021
FLZ035-302215-
Gilchrist FL-
527 PM EDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILCHRIST COUNTY UNTIL
615 PM EDT...
* At 527 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Trenton, moving northeast at 10
mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Trenton and Bell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2982 8289 2970 8268 2958 8281 2958 8286
2959 8286 2959 8291 2966 8295
TIME...MOT...LOC 2127Z 215DEG 10KT 2967 8287
KBSpecial weather statement, Mar 30, 5:53 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
553 PM EDT Tue Mar 30 2021
FLZ240-340-302245-
Central Marion FL-Western Marion FL-
553 PM EDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION COUNTY UNTIL
645 PM EDT...
* At 553 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Ocala Airport, or 7 miles
northwest of Ocala, moving northeast at 10 mph.
* Wind gusts up to 50 mph and minor flooding due to heavy rainfall is
possible with this storm.
* Locations impacted include...
Ocala, Sparr, Anthony, Ocala Airport, Reddick, McIntosh and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2923 8239 2946 8223 2944 8221 2943 8221
2942 8220 2942 8218 2928 8200 2911 8223
TIME...MOT...LOC 2153Z 220DEG 8KT 2923 8226
KBThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:07 AM EDT | Special Weather Statement | JAX | Gilchrist | 38 min |
| Mar 30, 5:08 AM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| Mar 30, 5:28 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Union | 47 min |
| Mar 30, 5:57 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| Mar 30, 6:37 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 53 min |
| Mar 30, 6:43 AM EDT | Special Weather Statement | JAX | Gilchrist | 47 min |
| Mar 30, 7:33 AM EDT | Special Weather Statement | JAX | Bradford, Gilchrist, Union | 57 min |
| Mar 30, 8:02 AM EDT | Areal Flood Warning | JAX | Bradford | 3 hr |
| Mar 30, 8:51 AM EDT | Flash Flood Warning | JAX | Bradford | 76 min |
| Mar 30, 10:52 AM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Mar 30, 5:27 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Mar 30, 5:53 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Mar 30, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 45 min |
| Mar 30, 6:39 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Mar 30, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 16 min |
| Mar 30, 6:52 PM EDT | Special Weather Statement | JAX | Alachua | 38 min |
| Mar 30, 7:01 PM EDT | Areal Flood Warning | JAX | Alachua | 89 min |
| Mar 30, 7:27 PM EDT | Areal Flood Warning | JAX | Alachua | 93 min |
| Mar 30, 7:29 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
Nearby
Areal Flood Warnings in Florida, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.